# SDR AALA202105149001

- Difficulty date: May 13, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 57,753 hours, 23,931 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT LEFT HAND MEGAPHONE INOPERATIVE. REPLACED MEGAPHONE PER AMM 25-64-00.
